Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had ringing in ears, weakness, thirst, heaviness in head, vomiting. Will I be better?

last fortnight I had ringing sound in ears for two days, followed by vomitting and heviness in head. weakness, thirst and head heaviness persiststs even now though it is gradually becoming better. Strain on brain aggravates the problem. Head heaviness is relieved immediately after steam inhalation. No fever. What is it?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The ringing in your ears and weakness are related to a viral infection called labyrinthitis and will go away soon. The heaviness in your head and vomiting are also related to the same. You will feel better within 4-7 days. And if you do not please visit with a psychiatrist or another doctor that may help diagnose your condition. If your head heaviness is relieved with steam inhalation I believe you have sinusitis and an ENT doctor visit will be helpful.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor